# SDR HALA2016091400352

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 23,764 hours, 56,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN COCKPIT DOES NOT ILLUMINATE WHEN ON POSITION.  R & R BATTERY AT B5-123 IAW WDM 33-51-12.  OPS CHECK GOOD.  OK FOR SERVICE.
